# SDR 2007UALA05071

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 294 S10-11r
- Part time: 50,961 hours, 35,588 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR FWD CUTOUT BETWEEN STR 10R AND STR 11R WEB AT BS 294.5 CRACKED AT ANGLE.  SUSPECT NORMAL AC OPERATION. REMOVED & REPLACED CRACKED INTERCOSTAL WEB ANGLE. AC OK FOR SERVICE.
